# SDR AALA201812069006

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 13,172 hours, 1,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NO POWER ON THE AIRCRAFT,  FOUND ROWS 25 - 30 EMERGENCY LIGHTS ON. UNABLE TO RESET. THE AIRCRAFT WAS GROUNDED.  REMAINED ON 40 MINUTES.  REPLACED THE CONTROL UNIT BATTERY IAW  AMM 33-51-07.  OPS CHECKED NORMAL.
